Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 166, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2018, 1:50 AM CDT for Holt County, Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2018, 1:50 AM CDT (06:50 UTC)
- Expired
- Jun 30, 2018, 2:30 AM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 176 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:10 AM CDT | HAIL 1.75 | Ewing, NE | SIZE ESTIMATED OFF HOLES IN HIS HOMES SIDING THIS MORNING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 2436 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
163
WUUS53 KLBF 300650
SVRLBF
NEC089-300730-
/O.NEW.KLBF.SV.W.0166.180630T0650Z-180630T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
150 AM CDT SAT JUN 30 2018
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Holt County in north central Nebraska...
* Until 230 AM CDT.
* At 150 AM CDT, a severe thunderstorm was located 10 miles west of
Ewing, or 18 miles south of O'neill, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ewing, Page and Knievels Corner.
This includes Highway 20 between mile markers 319 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4209 9854 4226 9863 4250 9831 4210 9832
TIME...MOT...LOC 0650Z 232DEG 17KT 4221 9854
HAIL...1.00IN
WIND...60MPH
$$
CDC3 follow-up statements
848
WWUS53 KLBF 300703
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
203 AM CDT SAT JUN 30 2018
NEC089-300730-
/O.CON.KLBF.SV.W.0166.000000T0000Z-180630T0730Z/
Holt NE-
203 AM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHEASTERN HOLT COUNTY...
At 202 AM CDT, a severe thunderstorm was located near Ewing, or 17
miles southeast of O'neill, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ewing, Page and Knievels Corner.
This includes Highway 20 between mile markers 319 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4210 9842 4234 9852 4250 9831 4210 9832
TIME...MOT...LOC 0702Z 236DEG 31KT 4227 9841
HAIL...1.50IN
WIND...60MPH
$$
CDC280
WWUS53 KLBF 300715
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
215 AM CDT SAT JUN 30 2018
NEC089-300730-
/O.CON.KLBF.SV.W.0166.000000T0000Z-180630T0730Z/
Holt NE-
215 AM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EAST CENTRAL HOLT COUNTY...
At 215 AM CDT, a severe thunderstorm was located near Orchard, or 19
miles southeast of O'neill, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ewing and Page.
This includes Highway 20 between mile markers 323 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4210 9833 4239 9845 4250 9831 4210 9832
TIME...MOT...LOC 0715Z 237DEG 30KT 4232 9831
HAIL...1.50IN
WIND...60MPH
$$
CDC868
WWUS53 KLBF 300721
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
221 AM CDT SAT JUN 30 2018
NEC089-300731-
/O.EXP.KLBF.SV.W.0166.000000T0000Z-180630T0730Z/
Holt NE-
221 AM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOLT COUNTY WILL
EXPIRE AT 230 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4210 9833 4239 9845 4250 9831 4210 9832
TIME...MOT...LOC 0721Z 232DEG 17KT 4233 9829
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:17 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 30, 12:17 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1217 AM CDT Sat Jun 30 2018 .SYNOPSIS... Issued at 322 PM CDT Fri Jun 29 2018 Western states upper trough progressing slowly eastward with 50-60m H5 height falls noted from MT to CO. Lead PV anomaly helped to produce severe MCS across northern Plains into the upper midwest overnight and mid and upper level moisture is noted streaming northward into the High Plains on the western periphery of the eastern states upper high pressure. At the surface a stationary front has slowed through the morning hours across northwest NE and low stratus overtopped by altocumulus, partially generated by gravity waves in the preferred locations of southwest flow in steep midlevel lapse rates ahead of the trough, found on the north side of the surface front. Heat index values climbing through the afternoon hours in advisory area as well with good insolation and plentiful low level moisture in parts of north central NE. Pesky low clouds have hindered temps in the north central part of the state. && .SHORT TERM...(This evening through Saturday) Issued at 322 PM CDT Fri Jun 29 2018 Two areas of concern for the evening hours for thunderstorm development. The first, a surface trough that lies across the Sandhills into southwest NE and visible on radar adjoins a dryline that stretched southwest into western KS. GOES satellite data showing CU/TCU forming along this boundary in eastern CO. As upper trough moves east would expect a response of increasing southerly winds across western KS which should promote additional convergence along that boundary and additional convective development. Various CAMS also suggest that scenario although the onset in the HRRR, for example, seems delayed an hour or two from what would likely happen. The deep layer shear across southwest NE is not outstanding and wouldn't be surprised to see the first few TCU to succumb to dry air entrainment. However if the forcing remains across the area do believe additional development will occur along a line from just east of IML to BBW on an isolated basis. Further north, shear is better due to the closer proximity to the upper PV anomaly which will also promote better forcing along a southward moving cold front later this evening. These areas will be favored through the evening hours with additional development possible along any of the outflow boundaries generated as suggested by both HRRR models as well as HREF and HRRRE. Next PV anomaly rotating through the upper trough will likely generate additional thunderstorm development Saturday as well, although if frontal boundary gets pushed far enough south and east the favored areas of convection in the post-frontal environment would be in the eastern most areas as well as likely south and west of the forecast area. With the uncertainty that exists will include mainly low end chances for storms across most of the area. High temps Saturday will be heavily influenced by residual cloud cover associated with thunderstorms and should stay well below seasonal averages. .LONG TERM...(Saturday night through Friday) Issued at 322 PM CDT Fri Jun 29 2018 Upper trough axis exits the state during the day Sunday. As it pushes eastward it will run up against the mid atlantic upper ridge which will hold strong and force the upper PV anomaly northeastward leaving the ridge axis in place. As the upper low moves into southeast Canada the upper flow turns primarily zonal through Monday. The main jet axis drifts northward as another upper low moves into the Pacific NW by mid week. As the mid Atlantic ridge retrogrades westward and becomes situated over the central and southern Plains by the end of the week the upper low over the northwest will transition northeastward into southern Canada by late in the week. The end result looks to be a stalled frontal boundary across the state by late Thursday with any further southward progression limited by the strengthening upper ridge over the Plains. This will bring a chance for showers and storms across the area in the latter portion of the period. Temperatures through the period will start near seasonal on Sunday and warm into the 90s most places by mid week. Despite the upper ridge building across the area by week's end, temps will be hindered by possible thunderstorms and associated cloud cover, cooling back toward more seasonal values. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1200 AM CDT Sat Jun 30 2018 Radar display shows a line of showers and thunderstorms that developed over the last hour now roughly west-east across the center of the local forecast area over the southern Sandhills. This activity is expected to continue to develop and will move northeastward affecting portions of the Sandhills and northern NEB rest of tonight. Current thinking is that area along and south of the Interstate 80 should remain free from thunderstorms rest of tonight. Otherwise, ceilings are expected deteriorate gradually across much of western NEB by early tomorrow morning with ceilings lowering to MVFR or low-end VFR (less than 7 kft). Tomorrow cloudy skies will continue. There are chances for showers and thunderstorms as well tomorrow with the best chances across north central NEB and the eastern Panhandle at this time. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Stoppkotte SHORT TERM...Stoppkotte LONG TERM...Stoppkotte AVIATION...ET
Hazardous weather outlook, Jun 29, 7:53 PM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 753 PM CDT Fri Jun 29 2018 NEZ004>010-022>029-035>038-056>059-069>071-094-010100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 753 PM CDT Fri Jun 29 2018 /653 PM MDT Fri Jun 29 2018/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered strong to severe thunderstorms are anticipated across portions of the eastern Panhandle east across northern Nebraska and parts of the Sandhills this evening and overnight. A severe thunderstorm watch has been issued for portions of northwestern Nebraska. In this area there is potential for very large hail as well as damaging wind. A tornado cannot be ruled out. The other area of concern for storm development is along and ahead of a trough and dryline across southwest Nebraska. Isolated thunderstorms are possible there this evening and overnight .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Thunderstorms are expected Saturday and Saturday night. A few strong storms may develop late in the day or evening Saturday. Some storms may contain gusty winds and small hail. Mostly isolated thunderstorm activity is expected Monday night through Friday. The risk of severe weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested across Cherry, Sheridan, Garden, Deuel, Arthur, and Hooker counties this evening. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jun 29, 11:48 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
1148 PM CDT FRI JUN 29 2018
NEZ024>027-035-036-300515-
Loup NE-Hooker NE-Arthur NE-McPherson NE-Blaine NE-Thomas NE-
1148 PM CDT FRI JUN 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR...LOUP...
SOUTHERN HOOKER...NORTHWESTERN MCPHERSON...BLAINE AND THOMAS COUNTIES
UNTIL 1215 AM CDT/1115 PM MDT/...
At 1148 PM CDT/1048 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles northwest of
Taylor to 16 miles south of Seneca to 19 miles northeast of Arthur.
Movement was northeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Thedford, Brewster, Dunning, Halsey, Almeria Meadow State Wildlife
Management Area, Hannamon Bayou Campground, Hawley Flats, East Cody
Lake, Norway, Sand Beach Lake, Highway 97 crossing the Dismal River,
Horseshoe Bend Lake, Almeria, Natwick, Valley View Flat Campground
and Shimmons Lake.
This includes the following highways...
Highway 183 between mile markers 125 and 145.
Highway 2 between mile markers 201 and 240.
Highway 97 between mile markers 46 and 60.
Highway 83 between mile markers 135 and 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for west central Nebraska.
LAT...LON 4206 9926 4206 10046 4190 10132 4166 10144
4179 10082 4178 9933
TIME...MOT...LOC 0448Z 241DEG 41KT 4183 9958 4181 10080 4170 10136
CDCSpecial weather statement, Jun 30, 12:17 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1217 AM CDT SAT JUN 30 2018
NEZ004-005-008>010-022>028-035>037-094-300600-
Brown NE-Loup NE-Arthur NE-Logan NE-Sheridan NE-Hooker NE-
Eastern Cherry NE-Grant NE-Holt NE-Garfield NE-Rock NE-McPherson NE-
Western Cherry NE-Blaine NE-Thomas NE-Garden NE-
1217 AM CDT SAT JUN 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR HOOKER...NORTHWESTERN LOGAN...
SOUTHWESTERN HOLT...NORTHERN MCPHERSON...SOUTHEASTERN SHERIDAN...
THOMAS...NORTHERN ARTHUR...SOUTHERN CHERRY...SOUTHERN ROCK...LOUP...
GRANT...SOUTHERN BROWN...NORTHERN GARDEN...NORTHWESTERN GARFIELD AND
BLAINE COUNTIES UNTIL 100 AM CDT/MIDNIGHT MDT/...
At 1215 AM CDT/1115 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles north of Calamus
Reservoir State Recreation Area to 18 miles south of Mullen to 11
miles west of Crescent Lake National Wildlife Refuge. Movement was
north at 10 mph.
One inch of rainfall in less than an hour and winds of 40 mph will
be possible with these storms.
Locations impacted include...
Mullen, Thedford, Arthur, Brewster, Ellsworth, Hyannis, Dunning,
Halsey, Seneca, Swan Lake, Elsmere, Purdum, Rose, Whitman, Amelia,
Ashby, Antioch, Crescent Lake National Wildlife Refuge, Fox Bayou and
Carson Lake.
This includes the following highways...
Highway 183 between mile markers 132 and 157.
Highway 250 between mile markers 1 and 4.
Highway 2 between mile markers 98 and 241.
Highway 61 between mile markers 123 and 168.
Highway 92 between mile markers 165 and 176.
Highway 97 between mile markers 39 and 74.
Highway 83 between mile markers 130 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for the Panhandle of, north central and west central Nebraska.
LAT...LON 4210 10267 4214 10111 4225 9885 4191 9915
4154 10184 4165 10264 4174 10264 4177 10268
TIME...MOT...LOC 0515Z 198DEG 10KT 4198 9923 4179 10116 4173 10263
CDCSpecial weather statement, Jun 30, 12:56 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
1256 AM CDT SAT JUN 30 2018
NEZ004-005-008>010-022>028-035-036-300645-
Brown NE-Loup NE-Arthur NE-Sheridan NE-Hooker NE-Eastern Cherry NE-
Grant NE-Holt NE-Garfield NE-Rock NE-McPherson NE-Blaine NE-
Thomas NE-Garden NE-
1256 AM CDT SAT JUN 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR HOOKER...SOUTHWESTERN HOLT...
NORTHWESTERN MCPHERSON...SOUTHEASTERN SHERIDAN...THOMAS...NORTHERN
ARTHUR...SOUTHEASTERN CHERRY...SOUTHERN ROCK...LOUP...GRANT...
SOUTHEASTERN BROWN...GARDEN...GARFIELD AND BLAINE COUNTIES UNTIL 145
AM CDT/1245 AM MDT/...
At 1256 AM CDT/1156 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Swan Lake to 16 miles
northwest of Tryon to 12 miles southeast of Antioch. These storms
were nearly stationary.
One to two inches of rainfall, half inch hail and winds of 40 mph
will be possible with these storms.
Locations impacted include...
Mullen, Thedford, Arthur, Brewster, Chambers, Ellsworth, Hyannis,
Dunning, Halsey, Seneca, Lisco, Swan Lake, Purdum, Rose, Amelia,
Ashby, Antioch, Calamus Reservoir State Recreation Area, Crescent
Lake National Wildlife Refuge and Fox Bayou.
This includes the following highways...
Highway 183 between mile markers 128 and 156.
Highway 250 between mile markers 1 and 2.
Highway 2 between mile markers 98 and 158, and between mile markers
185 and 239.
Highway 61 between mile markers 124 and 162.
Highway 92 between mile markers 165 and 171.
Highway 97 between mile markers 42 and 66.
Highway 83 between mile markers 134 and 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4210 10267 4202 10124 4218 9970 4237 9869
4183 9886 4179 10047 4154 10184 4146 10264
4174 10264 4177 10268
TIME...MOT...LOC 0556Z 227DEG 4KT 4212 9904 4176 10113 4191 10249
CDCSpecial weather statement, Jun 30, 1:26 AM CDT, 24 minutes before
Special Weather Statement National Weather Service North Platte NE 126 AM CDT SAT JUN 30 2018 NEZ010-028-029-300715- Wheeler NE-Holt NE-Garfield NE- 126 AM CDT SAT JUN 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GARFIELD... SOUTHEASTERN HOLT AND NORTHERN WHEELER COUNTIES UNTIL 215 AM CDT... At 124 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Chambers to 10 miles northwest of Bartlett. Movement was northeast at 20 mph. One inch of rainfall, nickel size hail and winds of 40 mph will be possible with these storms. Locations impacted include... Chambers, Inman, Buffalo Flats, Goose Lake State Wildlife Management Area, Cumminsville and Four Corners. This includes the following highways... Highway 20 between mile markers 312 and 319. Highway 281 between mile markers 146 and 178. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4247 9849 4192 9840 4198 9881 4237 9869 TIME...MOT...LOC 0624Z 256DEG 12KT 4227 9880 4200 9869 CDC
Special weather statement, Jun 30, 1:40 AM CDT, 10 minutes before
Special Weather Statement National Weather Service North Platte NE 140 AM CDT SAT JUN 30 2018 NEZ008-025-026-300730- Brown NE-Blaine NE-Thomas NE- 140 AM CDT SAT JUN 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROWN...BLAINE AND SOUTHEASTERN THOMAS COUNTIES UNTIL 230 AM CDT... At 140 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles southeast of Elsmere to 10 miles southwest of Halsey. Movement was east at 15 mph. One to two inches of rainfall, nickel size hail and winds of 40 mph will be possible with these storms. Locations impacted include... Brewster, Dunning, Halsey, Hawley Flats and Koshopah. This includes Highway 2 between mile markers 225 and 244. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4221 9967 4176 9990 4175 10049 4217 10008 TIME...MOT...LOC 0640Z 256DEG 14KT 4211 10008 4177 10038 CDC
Special weather statement, Jun 30, 1:42 AM CDT, 8 minutes before
Special Weather Statement National Weather Service North Platte NE 1242 AM MDT SAT JUN 30 2018 NEZ022-023-035-300730- Grant NE-Arthur NE-Garden NE- 1242 AM MDT SAT JUN 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR...GRANT AND EAST CENTRAL GARDEN COUNTIES UNTIL 130 AM MDT... At 1242 AM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Ashby to 16 miles southeast of Crescent Lake National Wildlife Refuge. Movement was northeast at 20 mph. One to two inches of rainfall, nickel size hail and winds of 40 mph will be possible with these storms. Locations impacted include... Hyannis, Ashby, Whitman, Jensen Lake, Duluth, Rackett, Bourquim Hill, Dominick Lake, Swede Lake, Velma, Pratt Lake and Spring Valley Lake. This includes the following highways... Highway 2 between mile markers 134 and 162. Highway 61 between mile markers 133 and 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4209 10143 4160 10177 4152 10234 4208 10195 TIME...MOT...LOC 0642Z 232DEG 17KT 4199 10195 4161 10215 CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jun 29, 9:06 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 24 min |
| Jun 29, 9:25 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 33 min |
| Jun 29, 9:27 PM CDT | Special Weather Statement | LBF | Sheridan | 33 min |
| Jun 29, 9:31 PM CDT | Special Weather Statement | LBF | Sheridan | 29 min |
| Jun 29, 9:49 PM CDT | Special Weather Statement | LBF | Sheridan | 26 min |
| Jun 29, 10:42 PM CDT | Special Weather Statement | LBF | Cherry | 33 min |
| Jun 29, 11:35 PM CDT | Special Weather Statement | LBF | Arthur | 40 min |
| Jun 29, 11:48 PM CDT | Special Weather Statement | LBF | Blaine, Hooker, Loup, Thomas | 27 min |
| Jun 30, 12:17 AM CDT | Special Weather Statement | LBF | Arthur, Blaine, Garden, Grant, Hooker, Loup and 2 more | 43 min |
| Jun 30, 12:56 AM CDT | Special Weather Statement | LBF | Arthur, Blaine, Garden, Garfield, Grant, Hooker and 2 more | 49 min |
| Jun 30, 1:26 AM CDT | Special Weather Statement | LBF | Wheeler | 49 min |
| Jun 30, 1:40 AM CDT | Special Weather Statement | LBF | Blaine | 50 min |
| Jun 30, 1:42 AM CDT | Special Weather Statement | LBF | Grant | 48 min |
| Jun 30, 2:27 AM CDT | Special Weather Statement | LBF | Grant | 48 min |
| Jun 30, 3:08 AM CDT | Special Weather Statement | LBF | Hooker | 37 min |
| Jun 30, 3:46 AM CDT | Special Weather Statement | LBF | Frontier, Hayes | 44 min |
| Jun 30, 4:23 AM CDT | Special Weather Statement | LBF | Keith | 22 min |
| Jun 30, 4:28 AM CDT | Special Weather Statement | LBF | Cherry | 47 min |
| Jun 30, 4:31 AM CDT | Special Weather Statement | LBF | Frontier | 44 min |
| Jun 30, 4:47 AM CDT | Special Weather Statement | LBF | Arthur, Grant | 43 min |
| Jun 30, 4:50 AM CDT | Special Weather Statement | LBF | Keith | 40 min |
| Jun 30, 5:31 AM CDT | Special Weather Statement | LBF | McPherson | 44 min |
| Jun 30, 6:11 AM CDT | Special Weather Statement | LBF | McPherson | 49 min |
| Jun 30, 3:57 PM CDT | Special Weather Statement | LBF | Frontier | 33 min |
| Jun 30, 5:28 PM CDT | Special Weather Statement | LBF | Garden | 47 min |
| Jun 30, 5:34 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 41 min |
| Jun 30, 6:14 PM CDT | Special Weather Statement | LBF | Arthur, Grant | 46 min |
| Jun 30, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Keith, McPherson, Perkins | 50 min |
| Jun 30, 6:57 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, Logan and 2 more | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.